# SDR PLGA971210A

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 666000218
- Condition: Worn
- Location: Lt Propeller
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALB - FLT 4514 - WHILE AT CRUISE IN ICING CONDITIONS, THE LEFT PROPELLER DE-ICE FAILURE LIGHT ILUMINATED.  AIRCRAFT DIVERTED TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT PROPELLER DE-ICE BRUSH BLOCK.  SYSTEM TESTED GOOD. (X)
